# SDR AALA202504115219

- Difficulty date: April 10, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737823
- Aircraft serial: 33486
- Aircraft time: 35,473 hours, 15,302 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Shim
- Condition: Migrated
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND ENGINE STRUT TORQUE BOX UPPER OUTBOARD ATTACHED CHORD AT AFT END, SUPPORT BRACKET SHIM MIGRATED. TREIMMED AND RETIGHTENED SHIMTO 45 IN LB WITH NO FASTENER ROTATION. SHIM IS TIGHT AND CANNOT BE REMOVED.
